File Download
 
Links for fulltext
(May Require Subscription)
 
Supplementary

Article: Total Dual Integrality in Some Facility Location Problems
  • Basic View
  • Metadata View
  • XML View
TitleTotal Dual Integrality in Some Facility Location Problems
 
AuthorsChen, X
Chen, Z
Zang, W
 
Issue Date2012
 
PublisherSIAM.
Society for Industrial and Applied Mathematics. The Journal's web site is located at http://epubs.siam.org/sam-bin/dbq/toclist/SIDMA
 
CitationSIAM Journal on Discrete Mathematics, 2012, v. 26, p. 1022-1030 [How to Cite?]
DOI: http://dx.doi.org/10.1137/090768400
 
DOIhttp://dx.doi.org/10.1137/090768400
 
DC FieldValue
dc.contributor.authorChen, X
 
dc.contributor.authorChen, Z
 
dc.contributor.authorZang, W
 
dc.date.accessioned2012-09-20T07:56:16Z
 
dc.date.available2012-09-20T07:56:16Z
 
dc.date.issued2012
 
dc.description.naturepublished_or_final_version
 
dc.identifier.citationSIAM Journal on Discrete Mathematics, 2012, v. 26, p. 1022-1030 [How to Cite?]
DOI: http://dx.doi.org/10.1137/090768400
 
dc.identifier.doihttp://dx.doi.org/10.1137/090768400
 
dc.identifier.epage1030
 
dc.identifier.hkuros205934
 
dc.identifier.hkuros190484
 
dc.identifier.spage1022
 
dc.identifier.urihttp://hdl.handle.net/10722/164175
 
dc.identifier.volume26
 
dc.languageeng
 
dc.publisherSIAM.
 
dc.publisherSociety for Industrial and Applied Mathematics. The Journal's web site is located at http://epubs.siam.org/sam-bin/dbq/toclist/SIDMA
 
dc.relation.ispartofSIAM Journal on Discrete Mathematics
 
dc.rightsSIAM Journal on Discrete Mathematics. Copyright © Society for Industrial and Applied Mathematics
 
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License
 
dc.titleTotal Dual Integrality in Some Facility Location Problems
 
dc.typeArticle
 
<?xml encoding="utf-8" version="1.0"?>
<item><contributor.author>Chen, X</contributor.author>
<contributor.author>Chen, Z</contributor.author>
<contributor.author>Zang, W</contributor.author>
<date.accessioned>2012-09-20T07:56:16Z</date.accessioned>
<date.available>2012-09-20T07:56:16Z</date.available>
<date.issued>2012</date.issued>
<identifier.citation>SIAM Journal on Discrete Mathematics, 2012, v. 26, p. 1022-1030</identifier.citation>
<identifier.uri>http://hdl.handle.net/10722/164175</identifier.uri>
<language>eng</language>
<publisher>SIAM.</publisher>
<publisher>Society for Industrial and Applied Mathematics. The Journal&apos;s web site is located at http://epubs.siam.org/sam-bin/dbq/toclist/SIDMA</publisher>
<relation.ispartof>SIAM Journal on Discrete Mathematics</relation.ispartof>
<rights>SIAM Journal on Discrete Mathematics. Copyright &#169; Society for Industrial and Applied Mathematics</rights>
<rights>Creative Commons: Attribution 3.0 Hong Kong License</rights>
<title>Total Dual Integrality in Some Facility Location Problems</title>
<type>Article</type>
<description.nature>published_or_final_version</description.nature>
<identifier.doi>10.1137/090768400</identifier.doi>
<identifier.hkuros>205934</identifier.hkuros>
<identifier.hkuros>190484</identifier.hkuros>
<identifier.volume>26</identifier.volume>
<identifier.spage>1022</identifier.spage>
<identifier.epage>1030</identifier.epage>
<bitstream.url>http://hub.hku.hk/bitstream/10722/164175/1/Content.pdf</bitstream.url>
</item>